Numerical solution of time fractional order partial differential equations

D. D. Pawar, W. D. Patil, D. K. Raut

Abstract


In this work, we have presented analysis of time fractional order linear and non-linear partial differential equations with initial value and boundary conditions by applying Riemann - Leivoulli fractional integral. As the explained differential equations are related to natural phenomenon, it may be observed under various circumstances for which the possible outcome may vary. The properties and nature of physical states of these equations have been emphasised more precisely by taking fractional order. Fractional order homotopy perturbation method has tackled the approximate solutions in the series form of well known time fractional order linear and non linear differential equations. Numerical simulations are demonstrated prominently in graphical format by using Matlab.

Full Text: PDF

Published: 2020-04-14

How to Cite this Article:

D. D. Pawar, W. D. Patil, D. K. Raut, Numerical solution of time fractional order partial differential equations, J. Math. Comput. Sci., 10 (2020), 1066-1082

Copyright © 2020 D. D. Pawar, W. D. Patil, D. K. Raut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS